BibTeX record journals/ton/ChoudhuryLW95

download as .bib file

@article{DBLP:journals/ton/ChoudhuryLW95,
  author    = {Gagan L. Choudhury and
               Kin K. Leung and
               Ward Whitt},
  title     = {An inversion algorithm to compute blocking probabilities in loss networks
               with state-dependent rates},
  journal   = {{IEEE/ACM} Trans. Netw.},
  volume    = {3},
  number    = {5},
  pages     = {585--601},
  year      = {1995},
  url       = {https://doi.org/10.1109/90.469948},
  doi       = {10.1109/90.469948},
  timestamp = {Sat, 27 May 2017 14:24:27 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ton/ChoudhuryLW95},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics